# SDR AALA201705059032

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,092 hours, 39,036 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 702
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,574 hours, 979 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING DESCENT A RAPID DEPRESSURIZATION WITH LOSS OF BOTH PACKS WAS REPORTED ACCOMPANIED BY WARNINGS FOR AUTO THROTTLES, AUTO PILOT, AIRSPEED INDICATOR AND MACH TRIM.  REMOVED AND REPLACED CENTRAL AIR DATA COMPUTER NR 1 IAW AMM 34-16-01.  LEAK AND OPS CHECKED IAW AMM 30-30-00, 34-11-02, 22-01-05, AND 21-32-03 SATISFACTORY.
